# SDR SWIA201436879

- Difficulty date: March 25, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 26,860 hours, 22,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 BULKHEAD WEB, PARKING BRAKE PASS THROUGH CRACKED.  C-CHECK, REPAIRED FS 202 BULKHEAD WEB IAW REO.
